Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 7126080, 10 pages
http://dx.doi.org/10.1155/2016/7126080
Research Article

An Operational Matrix of Fractional Differentiation of the Second Kind of Chebyshev Polynomial for Solving Multiterm Variable Order Fractional Differential Equation

Hebei Normal University of Science and Technology, Qinhuangdao, Hebei 066004, China

Received 30 March 2016; Revised 29 April 2016; Accepted 4 May 2016

Academic Editor: Josè A. Tenereiro Machado

Copyright © 2016 Jianping Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianping Liu, Xia Li, and Limeng Wu, “An Operational Matrix of Fractional Differentiation of the Second Kind of Chebyshev Polynomial for Solving Multiterm Variable Order Fractional Differential Equation,” Mathematical Problems in Engineering, vol. 2016, Article ID 7126080, 10 pages, 2016. https://doi.org/10.1155/2016/7126080.